Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can medication cause spike in glucose

Premium Questions

doctor1 MD

I am taking glycomet 1000 and Eurepa 0.5 in the morning, eurepa 0.5 and Glycomet 500 int he night. My sugar levels are not in control still , My pp came out to be 265 after BF. Should i continue with the same medicine?

doctor1 MD

/lipid panel has my glucose at 110, my BUN at 27, CRTN at 1.09, BUN/CRTN at 25, with cholesterol at 213 ... to what he has to say. My questions, can this increase in BUN/CRTN levels be caused my the new BP meds? I ...

doctor1 MD

Hi - I am 32 in good health mostly and I have TMJD caused by bruxism and am being assessed soon by an oral clinician. Recent previous x rays have shown no damage to bone or cartiledge so I have been ...

doctor1 MD

to 129/79 . last nite she awoke feeling extreme dizziness . she took a glucose tablet and ate some food ... to eat since she felt very hungry . she also took a glucose tablet again , assuming it could be low blood ...

doctor1 MD

glucose as I have yet to buy the device, please advice. ...

Public Forum Discussions

doctor1 MD

I have type 11 diabetes and have been eating 1 cucumber, spinach, lettuce, celery, two boiled eggs with fresh lemon juice for dinner and hot oatmeal with equal for breakfast and at least 3 cups of coffee. I walk on the treadmill for twenty minutes...

doctor1 MD

areas, which causes numbness and weakness in the the arms arms and legs. I have been on several pain ...

doctor1 MD

HI DOCTOR, I HAVE HYPERTENSION, CAN YOU RECOMMEND ME THE DRUG THAT DOES NOT CAUSE IMPOTENCE? I KNOW AMLODIPINE , PRAZOSIN, ATENNOLOL AND MANY OTHER DRUGS CAN CAUSE IMPOTENCE. MY LIVER AND KIDNEY ARE OK SO ...

doctor1 MD

My wife was taking tri gluco red forte for about five year .blood glucose came down to 135 fasting ... has again prescribed the same medicine but different company i.e Blisto*2MF.This caused sever lose ...

doctor1 MD

-7-2014 to find out the cause of fever performed different laboratory test. 1)     X-ray test – (negative) date ...&F urine culture result no growth in 24 hours CRP – 9.19 mg/dl, Plazma glucose random 5.8, Serum creatinine ...

doctor1 MD

every 3 months. In Oct, 2011, it was 129/134(PP) with Mean Blood Glucose of 171. The same medication is continuing. Last week, it was 134/169(PP) and Mean Blood Glucose was 215 and HbA1C was 8.2. I walk briskly ...

doctor1 MD

My wife is on oral medication she is taking metformin twice a day 1000 gm, glymperide 4 mg before breakfast, and insulin glarizine in the night at 10 but then also the fasting glucose is above 300 ...

doctor1 MD

the same simptoms before I went on medication, but now I m on meds and I had my blood pressure and glucose levels checked all healthy and normal. What is causing my Ailment? ...

doctor1 MD

Hi, I am Lakshmi of Age 30,I am in 27th week of my 2nd Pregnancy.I had DNC done last year when my daughter is 3 years. I had GTT & TFT tested on 27th week.GTT is normal & T4 is little spiked as 14.6.My ...

doctor1 MD

My 80 yo mother was hospitalized for pancreatitis over Christmas. It was caused by a endoscopic ... of ampicillin IV every 8 hours for 2-3 days after she spiked a 101 temp. Since coming home her tongue and gums ...

Mobile Questions and Answers

doctor1 MD

Marker of kidney disease, there are many causes, most common diabetes and membranous glomerulonephritis

doctor1 MD

Hi It needs to be evaluated . There are certain reversible causes of psychosis. So first consult a physician for evaluation and if he says consult psychiatrist.

doctor1 MD

First you have to identify a cause. Then whatever is causing it is treated. Spironolactone is a drug frequently used for hirsutism. There are others, including steroids and female hormones. These drugs can have significant side effects, so it is important to know the underlying cause before taking them. Other treatments would be cosmetic, including electrolysis, waxing, laser hair removal, etc.